# SDR QXEA200501176

- Difficulty date: August 13, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,862 hours, 9,271 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 9451693
- Part serial: MAL0060
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 5,474 hours, 5,567 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT 2415: THE NOSE STEERING CAUTION LIGHT CAME ON JUST AFTER LANDING.  RAN THE CHECKLIST AND THE NOSE STEERING CAUTION LIGHT CAME BACK ON.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD IAW Q400 TASK 32-51-16-000-801 AND -400-801.  OPS CHECK IAW TASK 32-51-00-710-801 GOOD.  AIRCRAFT RETURNED TO SERVICE.
